# SDR UALA2010071602556

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,624 hours, 12,765 cycles
- Engine: Pwa PW4060
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR SPAR, WS 900.2, OTBD FLAP TRACK ATTACH FITTING IS BROKEN AT LWR END.  REPLACED FLAP TRACK ATTACHED FITTING AND ACP COA 616464. FUEL LEAK CHECK AT ATTACHED FITTING, NO LEAK, NOT NOTED. OPS CHECK OF FLAP ON C-CK ROUTINE JC. WORK WAS ACP ON NR 2176N00135.
